Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Delayed periods, prescribed Duphaton, have spotting. Had miscarriage earlier. Any chance of pregnancy now?

Mera last period 6june hua tha. And then 6 July nahi hua,dr. ne urine test me and after check up clear nahi bataya duphastn ,codesoft,doxyla b6,,progyynova,sifasi in.(1in week)diya h,nd my we have no intercourse 4 it right,mera abhi March meet 7wk me spoting hua than,phr abortion how gaya,is there any chance of preg. this time.mariage 1yr. Thanx
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
After undergoing abortion it will sometime for regularization of periods.
As you had 3 regular periods after abortion, if you had unprotected intercourse around the time of ovulation in the month of June then there is possibility for pregnancy.
You can go for blood test for pregnancy which will rule out the possibility.
Meanwhile you can continue the tablets prescribed by your doctor which will help in continuation of the pregnancy.

Take care.

Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor